Journal article icon

Journal article

SURFACE-TENSION IN 2-DIMENSIONAL ISING-MODEL

Publication status:
Published

Actions


Access Document


Authors


ABRAHAM, D More by this author
GALLAVOT, G More by this author
MARTINLO, A More by this author
Journal:
PHYSICA
Volume:
65
Issue:
1
Pages:
73-88
Publication date:
1973
DOI:
ISSN:
0031-8914
URN:
uuid:09f6f14b-dafe-4a3f-b916-db534f26cd95
Source identifiers:
13552
Local pid:
pubs:13552

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP